# SDR EISA97218

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LEFT SIDE, STRINGER 19L HAS .125 INCH CRACK AT APPROX FS 626 ON INNER FLANGE.  STOP DRILLED CRACK .25 INCH PER SRM 53-10-03.  (M)
